# SDR DXTA2013110105556

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N421QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4114
- Aircraft time: 3,841 hours, 1,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 1159SCL4703
- Part serial: FEB080150
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER COLD SOAK AT ALTITUDE,  BRAKES VERY GRABBY.  PEDAL DEFLECTION OPERATES NORMALLY BUT NO BRAKE PRESSURE ON INDICATOR APPEARS UNTIL AN INCH OR MORE BRAKE PEDAL DEFLECTION. THEN THE BRAKE PRESSURE JUMPS TO 600 PSI AND THE BRAKES GRAB AND JERK THE AIRCRAFT.  REMOVED FAILED ANTISKID CONTROL UNIT, AND INSTALLED A TESTED UNIT.  NO DEFECTS NOTED.
